Journal of Differential Geometry
- J. Differential Geom.
- Volume 59, Number 1 (2001), 87-176.
A Proof of the Finite Filling Conjecture
Let M be a compact, connected, orientable, hyperbolic 3-manifold whose boundary is a torus. We show that there are at most five slopes on $\partial M$ whose associated Dehn fillings have either a finite or an infinite cyclic fundamental group. Furthermore, the distance between two slopes yielding such manifolds is no more than three, and there is at most one pair of slopes which realize the distance three. Each of these bounds is realized when M is taken to be the exterior of the figure-8 sister knot.
J. Differential Geom., Volume 59, Number 1 (2001), 87-176.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Boyer, Steven; Zhang, Xingru. A Proof of the Finite Filling Conjecture. J. Differential Geom. 59 (2001), no. 1, 87--176. doi:10.4310/jdg/1090349281. https://projecteuclid.org/euclid.jdg/1090349281